# SDR DALA2017041403141

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT EMERGENCY EXIT DOOR STOP NR 12 CRACKED ON CLIP, INTERNAL STRUCTURE.  REPLACED CLIP IAW SRM 51-30-02, 51-30-05 AND DWG 9957738-9, REV G.
